Authors: Belardo, Francesco
Pisanski, Tomaž
Simić, Slobodan 
Title: On graphs whose least eigenvalue is greater than –2
Journal: Linear and Multilinear Algebra
Volume: 64
Issue: 8
First page: 1570
Last page: 1582
Issue Date: 2-Aug-2016
Rank: M21
ISSN: 0308-1087
DOI: 10.1080/03081087.2015.1107020
Abstract: 
Graphs with least eigenvalue greater than or equal to -2 are to a big extent studied by Hoffman and other authors from the early beginning of the spectral graph theory. Most of these results are summarized in the monograph [Cvetković D, Rowlinson P, Simić S. Spectral generalizations of line graphs, on graphs with least eigenvalue -2 , Cambridge University Press, 2004], and the survey paper [Cvetković D, Rowlinson P, Simić S. Graphs with least eigenvalue -2 : ten years on, Linear Algebra Appl. 2015;484:504–539] which is aimed to cover the next 10 years since their monograph appeared. Here, we add some further results. Among others, we identify graphs whose least eigenvalue is greater than -2 , but closest to -2 within the graphs of fixed order. Some consequences of these considerations are found in the context of the highest occupied molecular orbital–lowest unoccupied molecular orbital invariants.
Keywords: adjacency matrix | HOMO–LUMO | least eigenvalue | line graph | signed graph | subdivision graph
Publisher: Taylor & Francis
Project: University of Primorska OP RCV_VS-13–25, the operation number 3330–14–500033
ARRS, Grant number P1-0294
Graph theory and mathematical programming with applications in chemistry and computer science 

Show full item record

SCOPUSTM   
Citations

2
checked on Oct 5, 2022

Page view(s)

14
checked on Oct 5, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.